MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC VISTA XL; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC VISTA XL; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS18986
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Cyanosis (1798)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that on (b)(6) 2024, after the patient's surgery and extubation, the oxygen saturation reading showed significant interference and the device reportedly did not trigger any alarms.The doctor noticed cyanosis around the patient¿s mouth and lips, intervened promptly by providing assisted breathing treatment, and the patient's condition improved immediately.The issue was identified in time and did not result in significant harm to the patient.It was reported that the spring of the pulse oximeter had malfunctioned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint was submitted where it was reported that the oxygen saturation reading showed significant interference along with data loss and no alarms during a surgical procedure.The cause of the reported issue was due to to a faulty finger pulse oximeter probe where the spring failed which impacted the detection accuracy of the probe.When the finger probe was replaced the vista xl operated without error.Furthermore, it was confirmed that during this incident the probe in use was not a draeger product.The customer used a different manufacture for the finger probe.The ufr reports that the oxygen saturation interfered with medical judgment due to the reported issue with the faulty finger probe.The patient's lips reportedly turned slightly purple and the monitor did not alarm.The doctor found the patient's lips were cyanotic, and timely intervention was made as the patient was given assisted breathing treatment and their condition immediately improved.This issue was discovered in time and did not cause great harm to the patient.It has been confirmed by the customer that the patient is currently in good condition.The root cause of the reported issue where the oxygen saturation showed interference with data loss and no alarms, was due to a poor connection with a faulty finger pulse oximeter probe.The faulty finger probe was found to be operating incorrectly due to faulty spring.The ifu states the user should check for any damage to all parts prior to use and to only use draeger products and approved accessories.There have been no additional faults or errors reported from the customer's site.

Brand Name
VISTA XL
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
9784828529
MDR Report Key19883125
Report Number1220063-2024-00095
Device Sequence Number7077524
Product Code MHX
UDI-Device Identifier04049098003858
UDI-Public(01)04049098003858(11)140613(93)MS18986
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18986
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown